# SDR R61A2025090600386

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000057
- Aircraft time: 52,337 hours, 33,977 cycles
- Engine: Ge CF348E5
- Engine time: 42,391 hours, 27,535 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE #2 HIGH VIB. ENGINE #2 FAIL DURING CLIMB. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED ENGINE #2.
